# SDR DALA2024101710175

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,688 hours, 32,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EXIT SIGN FELL OFF AT 2R (604). CORRECTIVE ACTION: REINSTALLED 2R DOOR EXIT COVER REF B757 AMM 33-51. (5260176)
